# SDR VNAA202508280060

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 IS GOUGED BETWEEN FS 879-893.   INSTALLED NEW SERVICEABLE SEAT TRACK (PN- SH670-37420-5) AT LBL9 BETWEEN FS 830 AND FS 985 IAW CRJ700 AMM 53-00-49-400-801-A03
